Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has tubes in ears, watery eyes, green discharge. What do I need to do?

My son had tubes put in his ears right before thanksgiving, he went to his check up right before christmas and his ears were fine.....well, the past 3 days his eyes have been watering and having some green stuff come out, and i just looked and his ears also have green stuff coming out of them.....what do i need to do right now? can i wait until the morning to take him to a doctor, or do i need to take him to the ER tonight?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

If green discharge is coming out from the eyes and ears it means that there is infection and your son needs antibiotic to control the infection. You can wait till morning and get him checked up by his doctor who shall do the needful. It is not an emergency that you need to take him to the ER.

I hope I have responded to your query to your satisfaction.

Wishing your son a speedy recovery.


Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor